# SDR USAABB06084

- Difficulty date: November 8, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N931UW
- Make and model: Boeing 757225
- Aircraft serial: 27148
- Aircraft time: 45,472 hours, 18,599 cycles
- Engine: Rroyce RB211535E4
- Engine time: 46,450 hours, 19,824 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1041, STT-CLT:  APPROXIMATELY 40 MINUTES AFTER TAKEOFF FROM STT THE FLIGHT CREW SENT AN ACARS MESSAGE STATING:  LOST THE AUTO THROTTLE, RIGHT EEC AND RIGHT ENGINE LIMITER.  ALSO, THE RIGHT ENGINE WAS RUNNING ABOUT 140 DEGREES HOTTER THAN THE LEFT ENGINE. THE EGT CONTINUED TO CLIMB ON THE RIGHT ENGINE AND THE FLIGHT DIVERTED TO SJU.  A/C MAINTENANCE FERRIED TO CLT, WHERE A CHAFED WIRE WAS FOUND ON THE FUEL TRANSIENT UNIT. MAINTENANCE REPAIRED THE WIRE. NO FURTHER FAULTS.
